# SDR SIMA201029904

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 17,843 hours, 16,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE SERVICE DOOR EXTERIOR EMERGENCY LIGHT LAMP IAW EMB AMM TASKS 33-50-10-000-801-A AND 33-50-10-400-801-A.  NO FIX.  TROUBLESHOT FOUND WIRING TO BE GOOD.  REPLACED NR 2 EMERGENCY LIGHT BATTERY AND POWER SUPPLY IAW W/C 33-700-19 IAW W/C 33-700-17 GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
